Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Non-Kähler complex structures on $\mathbb{R}^4$

Antonio J Di Scala, Naohiko Kasuya and Daniele Zuddas

Geometry & Topology 21 (2017) 2461–2473
Bibliography
1 N Apostolakis, R Piergallini, D Zuddas, Lefschetz fibrations over the disc, Proc. Lond. Math. Soc. 107 (2013) 340 MR3092341
2 L Boc Thaler, F Forstnerič, A long ℂ2 without holomorphic functions, Anal. PDE 9 (2016) 2031 MR3599525
3 E Calabi, B Eckmann, A class of compact, complex manifolds which are not algebraic, Ann. of Math. 58 (1953) 494 MR0057539
4 A J Di Scala, N Kasuya, D Zuddas, Non-Kähler complex structures on R4, II, preprint (2015) arXiv:1511.08471
5 A J Di Scala, N Kasuya, D Zuddas, On embeddings of almost complex manifolds in almost complex Euclidean spaces, J. Geom. Phys. 101 (2016) 19 MR3453880
6 A J Di Scala, L Vezzoni, Complex submanifolds of almost complex Euclidean spaces, Q. J. Math. 61 (2010) 401 MR2735832
7 A J Di Scala, D Zuddas, Embedding almost-complex manifolds in almost-complex Euclidean spaces, J. Geom. Phys. 61 (2011) 1928 MR2822459
8 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
9 H Hopf, Zur Topologie der komplexen Mannigfaltigkeiten, from: "Studies and Essays Presented to R. Courant on his 60th Birthday", Interscience (1948) 167 MR0023054
10 N Kasuya, On contact embeddings of contact manifolds in the odd dimensional Euclidean spaces, Internat. J. Math. 26 (2015) MR3357034
11 N Kasuya, An obstruction for codimension two contact embeddings in the odd dimensional Euclidean spaces, J. Math. Soc. Japan 68 (2016) 737 MR3488143
12 K Kodaira, On compact analytic surfaces, II, Ann. of Math. 78 (1963) 563 MR0184257
13 Y Matsumoto, On 4–manifolds fibered by tori, Proc. Japan Acad. Ser. A Math. Sci. 58 (1982) 298 MR682687
14 C P Ramanujam, A topological characterisation of the affine plane as an algebraic variety, Ann. of Math. 94 (1971) 69 MR0286801
15 E F Wold, A long ℂ2 which is not Stein, Ark. Mat. 48 (2010) 207 MR2594593